# SDR DHL2007786

- Difficulty date: March 20, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1148 AND STR 28L, SHEAR TIE HAS CORROSION.  CUT OUT DAMAGED AREA AT AFT CARGO COMPARTMENT SHEAR TIE, DIMENSION 4.50 BY 1.75 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED SHEAR TIE REPAIR FROM, FILLER 7075T6, .063, 1.1 BY 1 BY 4.75, DOUBLER FROM 7075T6, .071, 3.10 BY 5.70  IAW B727 SRM 53-10-4, FIG 13.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
